# SDR SWAA2022051294419

- Difficulty date: April 14, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED ORSS 271 APPROX RT WING 2022-204520 / [01] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS 271 APPROX RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2781 SHEET 5 REV B SEE INDIVIDUAL SING-OFF BEOW;[02] CORRECTED STEP 1. REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS 271 APPROX RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2781 SHEET 5 REV B SEE INDIVIDUAL SING-OFF BELOW;[03] CORRECTED STEP 2 REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS 271 APPROX RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2781 SHEET 5 REV B SEE INDIVIDUAL SIGNOFF BELOW;[04] REPLACED PLATE ASSY TRAILING EDGE LOCATED ORSS 271 APPROX RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2781 SHEET 5 REV B SEE INDIVIDUAL SIGNOFF BELOW
